Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 36, NWS JSJ

August 12, 2012

NWS JSJ issued this small craft advisory at Aug 12, 2012, 4:32 AM CDT. It took effect at Aug 13, 2012, 11:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 12, 2012, 4:32 AM CDT (09:32 UTC)
In effect from
Aug 13, 2012, 11:00 AM CDT
Expired
Aug 12, 2012, 4:20 PM CDT
In force
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WHCA72 TJSJ 120932 RRA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
532 AM AST SUN AUG 12 2012

...INCREASING WINDS AND BUILDING HAZARDOUS SEAS EXPECTED TODAY...

.THE TROPICAL WAVE ASSOCIATED WITH THE REMNANTS OF TROPICAL DEPRESSION
SEVEN IS CURRENTLY LOCATED JUST WEST OF THE WINDWARD ISLANDS. THE WAVE
WILL MOVE WESTWARD ACROSS THE EASTERN CARIBBEAN... BRINGING INCREASING
WINDS...THUNDERSTORMS AND SQUALLS AS WELL AS HAZARDOUS SEAS ACROSS
THE REGIONAL WATERS THROUGH AT LEAST EARLY MONDAY.

AMZ732-121745-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120813T1000Z/
/O.NEW.TJSJ.SC.Y.0036.120813T1600Z-120814T0100Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY IN EFFECT THROUGH MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MONDAY.

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-121745-
/O.EXB.TJSJ.SC.Y.0035.120812T1700Z-120812T2200Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL LATER THIS EVENING.

* WINDS...WINDS INCREASING TO 16 TO 22 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ745-121745-
/O.EXB.TJSJ.SC.Y.0035.120812T2200Z-120813T0100Z/
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL LATER THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL LATER THIS EVENING.

* WINDS...WINDS INCREASING TO 16 TO 22 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-121745-
/O.EXT.TJSJ.SC.Y.0035.120812T0932Z-120812T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL THIS EVENING...

* WINDS...WINDS INCREASING TO 16 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-121745-
/O.EXT.TJSJ.SC.Y.0035.120812T0932Z-120814T0100Z/
MONA PASSAGE SOUTHWARD TO 17N-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH MONDAY EVENING...

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-121745-
/O.EXT.TJSJ.SC.Y.0035.120812T0932Z-120813T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH THIS EVENING...

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-121745-
/O.EXT.TJSJ.SC.Y.0035.120812T1700Z-120813T0400Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH THIS EVENING...

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-121745-
/O.EXT.TJSJ.SC.Y.0035.120812T1700Z-120812T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM THIS AFTERNOON UNTIL
THIS EVENING...

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-121745-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120812T2200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
532 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL THIS EVENING...

* WINDS...WINDS INCREASING TO 16 TO 21 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
319 
WHCA72 TJSJ 121520
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1120 AM AST SUN AUG 12 2012

...FRESH TO STRONG WINDS AND HAZARDOUS SEAS ARE EXPECTED THROUGH
AT LEAST LATE TONIGHT...

.AN ACTIVE TROPICAL WAVE...THE REMNANTS OF TROPICAL DEPRESSION
SEVEN...WILL CONTINUE MOVING WEST NORTHWEST ACROSS THE EASTERN
CARIBBEAN THE REST OF TODAY THROUGH TONIGHT...PASSING ACROSS THE
LOCAL ISLANDS. THIS FEATURE WILL RESULT IN FRESH TO STRONG
WINDS AND HAZARDOUS SEAS ACROSS THE REGIONAL WATERS THROUGH AT
LEAST LATE TONIGHT.

AMZ732-122330-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120813T1000Z/
/O.CON.TJSJ.SC.Y.0036.120813T1600Z-120814T0100Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1120 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-122200-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120812T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1120 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...WINDS INCREASING TO 16 TO 21 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-122330-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120814T0100Z/
MONA PASSAGE SOUTHWARD TO 17N-
1120 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST MONDAY...

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-122330-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120813T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1120 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-122330-
/O.CON.TJSJ.SC.Y.0035.120812T1700Z-120813T0400Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
1120 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...WINDS INCREASING TO 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-742-122200-
/O.CON.TJSJ.SC.Y.0035.120812T1700Z-120812T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1120 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...WINDS INCREASING TO 16 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ745-122330-
/O.CON.TJSJ.SC.Y.0035.120812T2200Z-120813T0100Z/
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1120 AM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 9 PM AST
THIS EVENING...

* WINDS...WINDS INCREASING TO 16 TO 22 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
860 
WHCA72 TJSJ 122120
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
520 PM AST SUN AUG 12 2012

...FRESH TO STRONG WINDS AND HAZARDOUS SEAS WILL CONTINUE THROUGH
AT LEAST LATE TONIGHT...

.AN ACTIVE TROPICAL WAVE...THE REMNANTS OF TROPICAL DEPRESSION
SEVEN...WILL CONTINUE MOVING WEST NORTHWEST ACROSS THE REMAINDER
OF THE LOCAL AREA TONIGHT THROUGH EARLY MONDAY...RESULTING IN
FRESH TO STRONG WINDS AND HAZARDOUS SEAS ACROSS THE REGIONAL
WATERS.

AMZ732-130530-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120813T1000Z/
/O.CAN.TJSJ.SC.Y.0036.120813T1600Z-120814T0100Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
520 PM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY...

* WINDS...WINDS 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ735-130500-
/O.EXT.TJSJ.SC.Y.0035.000000T0000Z-120813T0500Z/
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
520 PM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM AST MONDAY...

* WINDS...WINDS 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ742-122300-
/O.EXT.TJSJ.SC.Y.0035.000000T0000Z-120812T2300Z/
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
520 PM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM AST THIS
EVENING...

* WINDS...WINDS 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-130100-
/O.EXT.TJSJ.SC.Y.0035.000000T0000Z-120813T0100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
520 PM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS...WINDS 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ745-130300-
/O.EXT.TJSJ.SC.Y.0035.120812T2120Z-120813T0300Z/
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
520 PM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM AST THIS
EVENING...

* WINDS...WINDS 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-725-122230-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120812T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
520 PM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...WINDS 16 TO 22 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-130530-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120814T0100Z/
MONA PASSAGE SOUTHWARD TO 17N-
520 PM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST MONDAY...

* WINDS...WINDS 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-130400-
/O.CON.TJSJ.SC.Y.0035.000000T0000Z-120813T0400Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
520 PM AST SUN AUG 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST
TONIGHT...

* WINDS...WINDS 17 TO 22 KNOTS.

* WAVES/SEAS...SEAS 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 8:19 PM CDT, 8 hours 13 minutes earlier.

Area forecast discussion, Aug 11, 8:19 PM CDT, 8 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
919 PM AST SAT AUG 11 2012

.UPDATE...A TROPICAL WAVE ASSOCIATED WITH THE REMNANTS OF TROPICAL
DEPRESSION SEVEN...IS CURRENTLY LOCATED OVER THE WINDWARD ISLANDS
AND IS MOVING WESTWARD AT AROUND 20 MPH. DRY AND STABLE AIR MASS
REMAINS IN PLACE ACROSS THE FORECAST AREA THROUGH AT LEAST NOON
SUNDAY. THE 18Z GFS SUGGESTS THAT THE MOISTURE WILL QUICKLY SURGE
SUNDAY AFTERNOON ACROSS THE USVI AND EARLY IN THE EVENING ACROSS
PR. THE MOST ACTIVE PERIOD LOOKS LIKE SUNDAY NIGHT THROUGH MONDAY
MORNING. THIS WAVE WILL INCREASE THE CHANCES FOR SQUALLY WEATHER
CONDITIONS ACROSS THE ISLANDS AND SURROUNDING WATERS...WITH THE
POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING...PARTICULARLY
ACROSS SOUTHEAST PR AND SAINT CROIX. IN GENERAL...THE FORECAST
REASONING HAS NOT CHANGED FROM THE PREVIOUS ISSUANCE. MINOR TWEAKS
WERE MADE TO THE SHORT RANGE WEATHER ELEMENTS...MAINLY TO FINE
TUNE THE TIMING OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...A TROP WAVE...FORMERLY TROP DEPRESSION 7...WILL MOVE
THROUGH TKPK ARND 12/14Z AND TNCM ARND 12/20Z WITH PERIODS OF MVFR
IN +SHRA. IT WEAKENS AS IT APPROACHES TIST AND TISX ARND 13/02Z. THE
WAVE IS EXPECTED TO SPREAD SHRA ACROSS THE USVI 12/18Z-22Z WITH A
BAND OF RAIN MOVING INTO PUERTO RICO AFT 12/18Z AND SPREADING WNW.
HENCE VFR CONDS ARE EXPECTED THRU 12/14Z AT TISX AND THRU 12/18Z
TJSJ... TJPS...TJMZ...TJBQ AND TISX. CONDS WILL DETERIORATE SOMEWHAT
AFT 13/00Z...BUT MAINLY SOUTH OF THE CORDILLERA CENTRAL. INCRG MTN
OBSCURATIONS THRU PD. ENE LLVL WINDS WILL INCR THRU 12/18Z BECMG 15
TO 25 KT GUSTING TO 32KT...WINDS 5-10 KFT 25 TO 40 KT SHIFTING TO
ESE WITH WAVE PSG.

&&

.MARINE...ANOTHER SURGE OF WINDS AND WAVES ARE
FORECAST WITH THIS BOUNDARY AND WILL PRODUCE ADDITIONAL DAYS WITH
ROUGH AND HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL WATERS.

&&

.PREV DISCUSSION... /ISSUED 354 PM AST SAT AUG 11 2012/

SYNOPSIS...TUTT WILL CONTINUE TO RE-ESTABLISH JUST NORTHEAST OF
THE LOCAL AREA TONIGHT THROUGH SATURDAY AND SUNDAY AND THEN SHIFT
WEST SUNDAY NIGHT THROUGH MONDAY...BECOMING LOCATED JUST WEST
THROUGH NORTHWEST OF THE LOCAL ISLANDS MONDAY NIGHT THROUGH
TUESDAY. THE REMNANTS OF TROPICAL DEPRESSION SEVEN...NOW AN
ACTIVE TROPICAL WAVE...ARE EXPECTED TO MOVE ACROSS THE EASTERN
CARIBBEAN SUNDAY AND SUNDAY NIGHT THROUGH EARLY MONDAY...PASSING
ACROSS OR JUST SOUTH OF THE LOCAL AREA.

DISCUSSION...AN OVERALL DRY...STABLE AND HAZY AIR MASS WITH
SAHARAN DUST AND LIMITED CONVECTION...WILL CONTINUE ACROSS THE
LOCAL AREA TONIGHT THROUGH AT LEAST THE FIRST PART OF SUNDAY.

THEREAFTER...THE REMNANTS OF TROPICAL DEPRESSION SEVEN
(DEGENERATED INTO AN ACTIVE TROPICAL WAVE THIS MORNING) ARE
EXPECTED TO MOVE ACROSS THE EASTERN CARIBBEAN SUNDAY AND SUNDAY
NIGHT THROUGH EARLY MONDAY...PASSING ACROSS OR JUST SOUTH OF THE
LOCAL AREA. A TRICKY FORECAST...BUT WE STILL EXPECT AT LEAST A
PERIOD OF ACTIVE WEATHER FROM IT...WITH SHOWERS AND
THUNDERSTORMS...BREEZY TO LOCALLY WINDY CONDITIONS AND AT LEAST
LOCALLY HAZARDOUS SEAS. THE BEST CHANCE FOR RAINFALL NOW APPEARS
TO BE SUNDAY NIGHT THROUGH MONDAY...AS PASSING TROPICAL WAVE AND
ASSOCIATED MOISTURE INTERACT WITH RE-ALIGNING TUTT AND LOCAL
EFFECTS. EVENTUALLY BECOMING OVERALL DRIER AND MORE STABLE AGAIN
FOR MONDAY NIGHT OR TUESDAY AND PROBABLY LINGERING INTO
MID-WEEK.

AVIATION...GENERALLY EXPECT PREVAILING VFR CONDITIONS TO CONTINUE
ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES DURING THE NEXT 18
TO 24 HOURS...BEFORE CONDITIONS WORSEN WITH BANDS OF SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH THE PASSING TROPICAL WAVE. SAHARAN
DUST WILL CONTINUE TO RESULT IN HAZY SKIES TONIGHT THROUGH AT
LEAST EARLY SUNDAY...BUT MOST VISIBILITIES ARE EXPECTED TO REMAIN
P6SM.

MARINE...WINDS AND SEAS ARE EXPECTED TO INCREASE TONIGHT AND
SUNDAY AND THEN CONTINUE THROUGH SUNDAY NIGHT AND AT LEAST A PART
OF MONDAY...BEFORE DIMINISHING. EXPECT HAZARDOUS SEAS TO BEGIN
ACROSS PARTS OF THE SOUTHERN WATERS LATE TONIGHT OR EARLY SUNDAY
AND THEN EXPAND TO OTHER AREAS DURING SUNDAY. SMALL BOAT OPERATORS
SHOULD EXERCISE CAUTION ACROSS MOST OF THE LOCAL WATERS EARLY
TONIGHT...WITH SMALL CRAFT ADVISORIES SPREADING ACROSS THE WATERS
FROM SOUTHEAST TO NORTHWEST LATE TONIGHT/EARLY SUNDAY THROUGH
LATER SUNDAY. PLEASE REFER TO THE LOCAL MARINE PRODUCTS FOR
FORECAST DETAILS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  80  90  78  89 /  10  40  40  40
STT  81  90  79  87 /  20  40  40  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM AST SUNDAY
     FOR ANEGADA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM AST SUNDAY FOR COASTAL
     WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL
     WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT
     10 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM AST MONDAY
     FOR CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N.

     SMALL CRAFT ADVISORY FROM NOON SUNDAY TO MIDNIGHT AST SUNDAY
     NIGHT FOR COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO NOON AST MONDAY FOR
     MONA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 3 PM TO 6 PM AST SUNDAY FOR COASTAL
     WATERS OF NORTHERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO MIDNIGHT AST SUNDAY
     NIGHT FOR ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO
     19.5N.

&&

12/11

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:01 PM CDTSpecial Marine WarningJSJ89 min

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.